MathSciNet Relay Station
MathSciNet bibliographic data
MR2970754 65M06 (26A33 35R11 45K05)
Zhang, Ya-Nan; Sun, Zhi-Zhong; Zhao, Xuan Compact alternating direction implicit scheme for the two-dimensional fractional diffusion-wave equation. SIAM J. Numer. Anal. 50 (2012), no. 3, 1535–1555.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement